# SDR 2015FA0000109

- Difficulty date: January 31, 2015
- Submitted: March 25, 2015
- Operation: General aviation
- Aircraft: N672EB
- Make and model: Cessna 172S
- Aircraft serial: 172S8672
- Aircraft time: 2,634 hours
- Engine: Lyc IO360L2A
- Engine time: 634 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Servo
- Condition: Loose
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUEL SERVO COULD BE MOVED BY HAND SLIGHTLY. ATTACHING NUTS TORQUE STRIPE INDICATED NO BACKOFF OF THE 4 NUTS.  SERVO IS MOUNTED ONTO AN ISOLATION BLOCK WITH 2 EA, PN 66224, GASKETS. FOUND NO DAMAGE AND INSTALLED 2 NEW GASKETS, TORQUE AND RECHECKED 14 HRS LATER AND RETORQUED.  SUSPECT 2 GASKETS AND ISOLATION BLOCK COMPRESS AND CAUSE LOSS OF TORQUE.  BY RETORQUEING SOME HOURS LATER MAY HELP. NO SPECIFIC PROCEDURES FOUND IN MM.
